# SDR JJBA20250829063

- Difficulty date: August 12, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SAT TRACKS BTW FR31-32 FLENDED OUT OF LIMITS.	L/H FLOOR SEAT TRACK BTW FR30-31 AND FR41-32 REOVED AND REPLACED.
